ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О локальной разрешимости и гипоэллиптичесности для одного класса уравнений второго порядка

Оганесян, А. О. (1980) О локальной разрешимости и гипоэллиптичесности для одного класса уравнений второго порядка. ՀՍՍՀ ԳԱ Զեկույցներ, 70 (2). pp. 85-91. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
962Kb

Item Type:Article
Additional Information:Մի դասի երկրորդ կարգի հավասարումների լոկալ լուծելիության և հիպոէլիպտիկության մասին։ On local sovability and hypoellipticity for the class of second order equations.
Uncontrolled Keywords:Հովհաննիսյան Ա. Հ., Oganissian A. O.
Subjects:Q Science > QA Mathematics
ID Code:4231
Deposited By:NAS Reports
Deposited On:15 Nov 2012 13:41
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page